# SDR SIMA20160430002

- Difficulty date: April 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 28,299 hours, 23,790 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 6 EMER LIGHT STRIP WIRE BROKEN.  R & R LT NR 6 EMER STRIP LIGHT IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
